I have terrible physical symptoms of anxiety, sweating, internal shakiness,legs feel like they going to give way, tight mouth, weird sensations. Anyway been put on prozac ,been taking 20mg once a day for 3 weeks, the shakiness seems to have gone worse,and i have terrible runs to the washroom. I have been told to give them a good try as they take a while to work. as anyone experienced the same as me. Oh also I seem to have involantry movements, like electric zaps. I,m desperate as I feel I,m never going to get better.Can these symptoms really be caused by anxiety, they never go away.Thanks
Millymolly, My doc tried me on prozac quite a long time ago and it was a no go for me! It made my anxiety extremely worse. Prozac is an antidepressant so it's kind of like an "upper", it helps mainly with depression, not anxiety. It makes you have more energy and such, which people that have anxiety/panic disorders definately don't need! Everyone I know that has taken prozac for anxiety had to stop because it made it worse for them too.
Thank you for the advice,I have been depressed as well as the anxiety,I,m sure if I started to feel better the depression would subside, can I ask did the prozac make you feel out of it like concentration gone and everything feels like in a dream. Also did you get the shakey legs and tremors with the anxiety. Keep thinking I,ve got some thing serious because it never leaves me. Thanks again, I have no one to ask who as been through the same.
Thanks for your reply,just wish it would all go away. My husband doesn.t understand and i think he,s fed up of me going on about it.it,s good to relate to someone who experiences the same.although i don,t want anyone to suffer like me. We should be enjoying ourselves now we both retired but these weird feeling a re taking over my life.was you the same.thanks for any input
Could you be low in magnesium? Possibly magnesium taurate or magnesium glycinate with taurine could help you. Take vitamin B-6 with these. There are many different kinds of magnesium but these two are the best for depression. Also, I've read that calcium carbonate can make depression worse. You could do a "google" search on "magnesium and depression".
I Believe it is very important to be aware of your thoughts and emotions and recognize.
Visiting a therapist could do good you as well, so I encourage you to speak to a professional like a psychologist to work through .